# SDR FDEA2020062391155

- Difficulty date: June 9, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB75801
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE UPPER SKIN XIS   247. EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE UPPER SKIN XIS 247 EVALUATED   AND FOUND EXISTING REPAIR DOUBLER DAMAGED. LEFT HAND WING FIXED LEADING EDGE XIS   247 CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 57-40-02-2R REPAIR 201 REPAIR 8. EO #   1-5100-7-5001 B6 PART 1 TITLE: "STRUCTURES - REPAIR CATALOG - MD11 - REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 12.707" ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
